Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Basic dual homotopy invariants of Riemannian foliations


Author: Peter Y. H. Pang
Journal: Trans. Amer. Math. Soc. 322 (1990), 189-199
MSC: Primary 57R32; Secondary 55P62
MathSciNet review: 1010888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we use the Sullivan minimal model construction to produce invariants for Riemannian foliations. Existence and vanishing results are proved for these invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R32, 55P62

Retrieve articles in all journals with MSC: 57R32, 55P62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-1010888-X
Keywords: Riemannian foliations, minimal model, dual homotopy invariants, characteristic classes
Article copyright: © Copyright 1990 American Mathematical Society